Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Skin problems after anesthesia?

advertisement
2

Comments

  • Sorry to hear about your dad. A few years ago I was on 400 mg daily but I started getting really aggitated (all the time-I was uptight). They said it was a side effect. I have heard that more than 400mgs can cause seizures.
  • Thx:)

    Thankfully the only side effect I have is weight loss. Haha. On the website for Wellbutrin it says 450mg is the max dose, but my primary said 400mg also. A psychiatrist prescribed it for me, and I do very well on it which is why my new primary said that she would be willing to take over the prescription for me (since I don't go to my psychiatrist anymore since my car is off the road). I think they probably weighed the risks of the high dose to the risks of having chest pain and decided it was more important to keep my heart and chest free of the terrible pain. It sucked. The only thing I can think of... I think also they say you shouldn't go up and down on the doses and stuff cause that in itself can cause seizures. Craaazy. Well, I'm glad it keeps us sane and smiling! Lol
  • advertisement
This discussion has been closed.
Sign In or Register to comment.